# SDR FDEA202103040569

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N173FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63104
- Aircraft time: 3,406 hours, 1,661 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E ATTACH ANGLE CRACKED @ OSS 441 REMOVED CRACKED NOSE FORMER AND ATTACH ANGLE ON R/H WING L/E OSS441 IAW B767SRM  B767SRM 51-40-05,51-40-02,BAC DWG 114T2241 REV-,AND FED EX EA #H-5720-T0360115  (P1),TITLED "SECONDARY WING STRUCT-R/H WING,L/E,ANGLE,OSS 441,ALT FASTENERS"
